MAUDE Adverse Event Report: ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR
Model Number SECONDARY FIXATION KIT, ACL/PCL REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament repair surgery, the swivelock anchors have either broken off or the thread has turned through, despite using a drill and tap.The broken pieces have been retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update cmackenbach 03-jun-2025 further information was received that the first time, the swivelock broke off (at the bottom of the tip) from the ar-1593 set.The second time with the same patient, the swivelock was stripped.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.

Brand Name
SECONDARY FIXATION KIT, ACL/PCL REPAIR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22282907
Report Number1220246-2025-02515
Device Sequence Number8876075
Product Code MAI
UDI-Device Identifier00888867258686
UDI-Public(01)00888867258686(11)240409(17)260331(10)15232088
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSECONDARY FIXATION KIT, ACL/PCL REPAIR
Device Catalogue NumberAR-1593
Device Lot Number15232088
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown